MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Catalog Number 03L82-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated glucose result generated on the architect c16000 processing module on a patient.Results provided: 13.14 / 5.87 / 5.90 mmol/l (reference range: 3.9-6.11 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated glucose result included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Trending review determined no related trend for the issue for the product.Device history record review on lot 66606uq06 did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency with the architect glucose reagent, lot number 66606uq06, was identified.
 
Event or Problem Description
The customer reported a falsely elevated glucose result generated on the architect c16000 processing module on a patient.Results provided: 13.14 / 5.87 / 5.90 mmol/l (reference range: 3.9-6.11 mmol/l) no impact to patient management was reported.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21477206
Report Number3002809144-2025-00061
Device Sequence Number16991960
Product Code CFR
UDI-Device Identifier00380740161590
UDI-Public(01)00380740161590(17)250630(10)66606UQ06
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number03L82-42
Device Lot Number66606UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601220; ARC C16K PRC MOD, 03L77-01, C1601220
Patient SexUnknown